# SDR DALA2025090206513

- Difficulty date: August 23, 2025
- Submitted: September 2, 2025
- Operation: Air carrier
- Aircraft: N196DN
- Make and model: Boeing 767332
- Aircraft serial: 28453
- Aircraft time: 118,736 hours, 17,594 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Sign
- Condition: Inoperative
- Location: Zone 200
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

RIGHT OVERWING AFT EMERGENCY EXIT ESCAPE LIGHT INOPERATIVE.   R & R THE AFT RT OVERWING EXIT SIGN LIGHT ASSY IAW AMM 33-51. OPS CHECKED GOOD. MEL CLEARED.  (7070197)
